# SDR VNAA0207013

- Difficulty date: July 11, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 8,829 hours, 8,709 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030200
- Part serial: 2721
- Condition: Failed
- Location: Electrical Sys
- Part time: 974 hours, 809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL MESSAGE AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND WING HALL EFFECT SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
